# SDR RAIA0606044

- Difficulty date: June 22, 2006
- Submitted: June 25, 2006
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 18,975 hours, 17,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 3510 - PIT - EMERGENCY LIGHT IN FRONT OF SEAT 3D OUT.  MAINTENANCE REMOVED AND REPLACED EXIT LOCATING SIGN ASSEMBLY.
